Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Funny sensation in stomach and loss of appetite. Have DISH. Taking celebrex, lyrica and morphine patch. is it due to medication? Suggest

Hi I am a 58 year old man with a condition called DISH which I am on quite a lot of medication for including: celebrex, lyrica and a morphine patch. I often get a funny sensation in my stomach and a loss of appetite. My wife is becoming worried about the loss of appetite and thinks I could be depressed. I don't think I am. Is this down to medication ?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have could be due to the side effect of the medicines that you are taking. Most of the times, these symptoms are self limiting and they gradually improve in 2-3 weeks.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor